# SDR UPS06446954

- Difficulty date: May 9, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO STR CORROSION FROM BS 1945-1960 S50R.  CORROSION BLEND OUT 0.055" BY 1" BY 6" EXCEED SRM LIMIT.  BULK CARGO COMPT BS 1930-1960 STR 50R AREA STRINGER REPAIRED AS PER SRM 53-10-03 FIG 8.
